MathSciNet Relay Station
MathSciNet bibliographic data
MR2663696 30C45
Mohammed, Aabed; Darus, Maslina A new integral operator for meromorphic functions. Acta Univ. Apulensis Math. Inform. No. 24 (2010), 231–238.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement